# SDR 97ZZZM866

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN AILERON CABLES ARE CORRODED AT THE FRA NR 24-25 PULLEY JUST PRIOR TO CABLE ENTERING THE FUSELAGE.  REMOVED AND REPLACED BOTH LEFT MAIN AILERON CENTER CABLES, TENSIONED, SAFETIED, AND COMPLIED WITH AILERON SYSTEM FUNCTIONAL AND TRAVEL CHECKS IAW BAE MM.  (M)
